# SDR 2005FA0001611

- Difficulty date: August 8, 2005
- Submitted: December 21, 2005
- Operation: General aviation
- Aircraft: N515PL
- Make and model: Gulstm GIV
- Aircraft serial: 1092
- Engine: Rroyce TAY6118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN INTERMITTENT FUEL QUANTITY INDICATION DISCREPANCY, IT WAS ALSO ELECTED TO HAVE THE TERMINATING ACTION OF AD COMPLIED WITH BY INCORPORATING SB, (REPLACEMENT OF FUEL TUBES).  WHEN REMOVED TUBES FOR REPLACEMENT THEY DISCOVERED SUBSTANTIAL AMOUNTS OF METAL SHAVINGS HAD ACCUMULATED AGAINST THE INLET SCREENS OF HIGH PRESS FUEL PUMPS ON BOTH ENGINES.  FINDINGS WERE FWD TO MFG AND SAMPLE TO TEST LAB INDICATED METAL WAS CONSISTENT WITH AIRFRAME.  MFG RECOMMEND TO HAVE FUEL SYS COMPONENTS DOWNSTREAM OF LOW PRESSURE FUEL FILTERS INSPECTED AND OR REPAIRED AS NECESSARY.  REPAIRED ENGINE AND REINSTALLED.  (K)
